# SDR CALA2025011300097

- Difficulty date: January 8, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5361018300200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR STRUCTURE CORROSION AND BROKEN FASTENERS AT RH P ROFILE FWD OF R-1 DOOR FR 13 TO FR 16.  REMOVED AND REPLACED FWD CABIN FLOOR ANGLE ASSY AT RH PROFILE FW D OF R-1 DOOR FR13 TO FR16 IAW SRM 57-42-11/001 PARA D.
